# SDR USAA951037

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Misaligned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 799 - AFTER TAKEOFF FROM CLT, CREW RECEIVED RED WARNING LIGHT ON LEFT MAIN GEAR UPON GEAR RETRACTION.  CREW EXTENDED GEAR AND THE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE POSITION OF THE LEFT UPLOCK ROLLER ASSEMBLY AND FLYING DOOR.  AIRCRAFT WAS JACKED AND A GEAR SWING PERFORMED.  (M)
